# SDR CALA2017052601603

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 70,453 hours, 26,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 88226032
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT LOADS AFT LT,  SHOWN ON CIDS PANEL WHEN EMERGENCY LIGHT TEST IS ACCOMPLISHED.  ESCAPE SLIDES AT THE L2 AND R2 DOORS REPLACED IAW MM 25-62-44.  CIDS TESTED OK.
